# SDR QR9R20220629002

- Difficulty date: June 29, 2022
- Submitted: June 29, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721259349
- Aircraft time: 2,896 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19267ZG12
- Part serial: 6422
- Condition: Failed
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

#1 PFD FAILURE DURING RUN-UP. MAINTENANCE REMOVED AND REPLACED SMD45H IAW 31-61-00, 4-1. MOC SUCCESSFULLY COMPLETED.
